Translator Disclaimer
June 2012 Hausdorff measure on o-minimal structures
A. Fornasiero, E. Vasquez Rifo
J. Symbolic Logic 77(2): 631-648 (June 2012). DOI: 10.2178/jsl/1333566642

Abstract

We introduce the Hausdorff measure for definable sets in an o-minimal structure, and prove the Cauchy—Crofton and co-area formulae for the o-minimal Hausdorff measure. We also prove that every definable set can be partitioned into “basic rectifiable sets”, and that the Whitney arc property holds for basic rectifiable sets.

Citation

Download Citation

A. Fornasiero. E. Vasquez Rifo. "Hausdorff measure on o-minimal structures." J. Symbolic Logic 77 (2) 631 - 648, June 2012. https://doi.org/10.2178/jsl/1333566642

Information

Published: June 2012
First available in Project Euclid: 4 April 2012

zbMATH: 1252.03096
MathSciNet: MR2963026
Digital Object Identifier: 10.2178/jsl/1333566642

Subjects:
Primary: 03C64
Secondary: 28A75

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • June 2012
Back to Top